# SDR UALA2010070802430

- Difficulty date: July 5, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 62,668 hours, 23,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Part serial: 352
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EDGE OF CAPTS WINDSHIELD SHOWS POSSIBLE SIGNS OF OVERHEATING.  NR 1L WINDSHIELD HAS TOTAL 9 INCHES OF UNEVEN BROWNING ALONG THE BOTTOM EDGE, 1-8 TO 3-8 WIDE, WITH SMALL MOISTURE DELAMINATION.  NEED TO REPLACE WINDOW WITHIN 150 FLIGHT HOURS.  REPLACED WINDSHIELD.
